Blood in stool after using a pre-workout supplement
Patient : I recently took the pre-workout supplement Ravage from GNC and after working out I had three bloody stools within the last 4 hours. Keeping in mind the supplement's color was dark red and what I'm referring too as "bloody" could possibly be that in the stool. I've 20 years old and have been taking various pre-workout supplements from GNC and other fitness stores since i was 15 and have never had that reaction before so that is why I am a bit concerned.
Thank you for your question. We are not certain that your supplement may be giving your stool the appearance there there is blood in it or you indeed have a gastrointestinal bleed leading to blood in your stool. The most accurate way to determine if you indeed have blood within your stool, is to go to your doctor and perform a stool occult blood test. This is a simple test which can be performed in your doctor's office to determine if there is indeed blood within your stool. If there is, then further diagnostic investigations may need to be performed to determine the source of this GI bleed.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.